# SDR DL72S953436

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N534DA
- Make and model: Boeing 727232
- Aircraft serial: 22047
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Below L3 Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING B-1 LETTER CHECK, .5 CRACK AT LWR AFT CORNER OF L3 WINDOW OPENING.  REPAIRED PER SRM 53-30-3 FIG 8.
